# SDR HEEA082487

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Aircraft time: 23,561 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 7630703900101
- Part serial: 244
- Condition: Malfunctioned
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CHECK VALVE HARD TO START ON FIRST START. SCRAPPED.
